# SDR RAIA2009050400004

- Difficulty date: April 30, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 21,346 hours, 18,822 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Out Of Position
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7887 - CHS-AOA - FAIL MESSAGE FOLLOWED BY AN SPS FAILED MESSAGE ON TAKEOFF ROLL.  MAINTENANCE REPOSITIONED THE AOA SENSOR VANE AND PERFORMED A STALL PROTECTION SYSTEM TEST.  OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.
